CSN Login
Members Online: 5

You are here

Frontal anaplastic oligodendroglioma - Grade 3 - Side effects

sweetie_mr
Posts: 1
Joined: Sep 2015

Hi - I am new to this site and ama hoping to find some help here.  My fiance had a seizure in June, which led to us finding out that he had this brain tumor.  It was removed two days later and he just finished the 6 week radiation treatment along with the Chemo (oral Temador) at the same time.  He is now 1 1/2 weeks into his one month off before starting the 5/28 day regiment.  He has also been on Dilantin for the seizures since he first went in to the hospital afte having the first seizure.  He decided that he did not need the medicine (or so he thought) any longer and had stopped taking the Dilantin for 4 days which then caused another seizure.  After realizing the importance of staying on this medication and getting back on it now it seems that he is very nausauted and exremely tired now.  He was not while having the radiation treatments or taking the Temador.  Are the side effect worsened during the month off of treaments?  Just looking to find answers as to why he is feeling so down now....

 

Any help would be greatly appreciated. 

AmyES
Posts: 9
Joined: Oct 2014

 I can't speak to the Dilantin because I was put on Keppra, so I do not know if that is causing the nausea. I do know that Zofran is great for nausea when you're going through these treatments.   It sounds like he's getting ready to start the high dose temodar.  I had no problem with nausea during the low-dose chemo and radiation, but once I started taking high-dose chemo nausea kicked in. I found it easy to manage by taking Zofran a half hour before taking the chemo.  I know that doesn't exactly answer your question, but I hope you find the information helpful!

sadinholland
Posts: 248
Joined: Apr 2011

My husband took Kytril with his Temodar and it seemed to help with the nausea. God Bless!

Kathy03222's picture
Kathy03222
Posts: 6
Joined: Sep 2016

I am on zolfran for when I start my treatment on th 28

PrescottPaul
Posts: 4
Joined: Feb 2016

for 9 months I was on Keppra 1000 mg PM and 500mg AM.  It was killer for energy, mood.  Switched to Lamictal and wished I had switched much sooner.  Much more activating.  During this change over over the past 30 days, have had 3 seizures, last 2 aborted by clonazepam ODT.  Now carr ID on Me compartment medalert band with 2 doses of clonazep0am with me.  Fortunately am now having a brief aura.  Some confusion during that time.  Not sure I can sit down and take a tablet the same time due to the confusion I feel and also feel afraid at that moment. It overwhelms me.  Hope fully thes seizures will resolve.  Now neurologist has added Vimpat 100mg two time per day to the Lamictal, which is slowly being titrated up to max of 250mg two times per day.

PrescottPaul
Posts: 4
Joined: Feb 2016

I have AA grade III Right Frontal , s/p craniotomy and radiation/temodar daily x 6 weeks.  Now on metronomic TMZ 5 days out of 28days.  Using menstural calender app for Android to help me to remember when to take the tmz.  Works well. Just set the days of menses to 5 and the cycle between menses to 28

Subscribe to Comments for "Frontal anaplastic oligodendroglioma - Grade 3 - Side effects"